# SDR AALA202110213449

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 33,021 hours, 12,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY 10WL FAIL TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 10WL PER A320 AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A.
